# SDR CNMA2025100004

- Difficulty date: July 21, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 100,961 hours, 16,223 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND AROUND HOIST POINT ATTACH POINT L/H WING UPPER SURFACE.
